# SDR 96ZZZX6116

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6283T
- Make and model: Bell 430
- Aircraft serial: 49007
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 430375009101
- Condition: Failed
- Location: Triple Torq
- Part time: 21 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FAILED.  REPLACED WITH NEW TRIPLE TORQUE IND.
